Differential and Integral Equations

Differential and Integral Equations publishes carefully selected research papers on mathematical aspects of differential and integral equations and on applications of the mathematical theory to issues arising in the sciences and in engineering.

Scope

    Differential and Integral Equations will publish carefully selected research papers on mathematical aspects of differential and integral equations and on applications of the mathematical theory to issues arising in the sciences and in engineering. Papers submitted to this journal should be correct, new, and of interest to a substantial number of mathematicians working in these areas.

Details

Differential and Integral Equations

Print ISSN: 0893-4983

Current: Apr 2021 : Volume 34 Issue 5/6

Coverage: 1988 - current

Frequency: Bimonthly

Access: Articles older than 10 years are open.


METRICS


Impact Factor: 0.915

Five-Year Impact Factor: 0.883

Journal Citation Reports® Ranking: #108 of 314 in Mathematics; #159 of 254 in Applied Mathematics

Mathematical Citation Quotient (MCQ): 0.81

Back to Top